# SDR TWAA9903901

- Difficulty date: March 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N691LF
- Make and model: Boeing 767330
- Aircraft serial: 25137
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Row 35-37
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CABIN EGRESS LIGHTS WERE FOUND INOPERATIVE ON THE LT SIDE OF CABIN ROWS 35 TO 37, AND RT SIDE OF CABIN ROW 37.  FOUND SEVERAL LOOSE WIRES ON EGRESS LIGHT ASSEMBLY, AND RECONNECTED SAME.  CHECK-C 2-6-99 LAX.
